# SDR AALA202402085178

- Difficulty date: January 28, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 63,727 hours, 26,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8540U7
- Condition: Corroded
- Location: Bs 979 Lbl 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L2 DOOR SILL STRUCTURE INNER CHORD AT BS 979, LBL 57. REPLACED CHORD PER AARD 51-00-05-1.
